# SDR CA151014001

- Difficulty date: October 11, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 42,730 hours
- Engine: Pwa PT6A67D
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON APPROACH THE CREW INDICATED THEY HAD A LANDING GEAR ISSUE, GEAR WOULD NOT EXTEND.  THE CREW ABORTED THE APPROACH AND MANUALLY EXTENDED THE GEAR AND LANDED WITHOUT INCIDENT.  INSPECTION BY MAINTENANCE REVEALED THAT THE LANDING GEAR MOTOR RELAY WAS AT FAULT. THE RELAY WAS REPLACED WITH SUCCESSFUL GEAR SWINGS CARRIED OUT.  THE ACFT COMPLETED A SUCCESSFUL TEST FLIGHT AND WAS RETURNED TO SERVICE.
